Alert archive / Wyoming / Tornado Warnings in 2010
Tornado Warning 28, NWS Cheyenne, WY
NWS Cheyenne, WY issued this tornado warning at Jul 4, 2010, 12:28 PM MDT for Albany County, Wyoming. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2010, 12:28 PM MDT (18:28 UTC)
- Expired
- Jul 4, 2010, 1:00 PM MDT
- In force
- 32 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
County Albany County, WY
The radar
The Cheyenne radar (KCYS), 75 km from the middle of the area, began a volume at 18:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 6.5 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 269 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 628 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
488 WFUS55 KCYS 041828 TORCYS WYC001-041900- /O.NEW.KCYS.TO.W.0028.100704T1828Z-100704T1900Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 1228 PM MDT SUN JUL 4 2010 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * TORNADO WARNING FOR... CENTRAL ALBANY COUNTY IN SOUTHEAST WYOMING... * UNTIL 100 PM MDT * AT 1226 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR BALDY PEAK...OR 18 MILES NORTH OF LARAMIE... AND MOVING EAST AT 15 MPH. * THIS DANGEROUS STORM WILL BE NEAR... BALDY PEAK AROUND 1240 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN CHEYENNE. && LAT...LON 4167 10536 4144 10541 4152 10566 4168 10564 TIME...MOT...LOC 1828Z 278DEG 14KT 4158 10554 $$ JAMSKI
2 follow-up statements
284 WWUS55 KCYS 041847 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1247 PM MDT SUN JUL 4 2010 WYC001-041900- /O.CON.KCYS.TO.W.0028.000000T0000Z-100704T1900Z/ ALBANY WY- 1247 PM MDT SUN JUL 4 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL ALBANY COUNTY UNTIL 100 PM MDT... AT 1243 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 6 MILES NORTHEAST OF BALDY PEAK...OR 22 MILES NORTHEAST OF LARAMIE...MOVING EAST AT 25 MPH. THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF EAST CENTRAL ALBANY COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN CHEYENNE. && LAT...LON 4150 10548 4168 10551 4167 10536 4151 10540 TIME...MOT...LOC 1847Z 262DEG 22KT 4161 10537 $$ JAMSKI
979 WWUS55 KCYS 041900 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 100 PM MDT SUN JUL 4 2010 WYC001-041910- /O.EXP.KCYS.TO.W.0028.000000T0000Z-100704T1900Z/ ALBANY WY- 100 PM MDT SUN JUL 4 2010 ...THE TORNADO WARNING FOR EAST CENTRAL ALBANY COUNTY HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN CHEYENNE. LAT...LON 4150 10548 4168 10551 4167 10536 4151 10540 TIME...MOT...LOC 1900Z 262DEG 22KT 4162 10526 $$ JAMSKI
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at Jul 4, 3:33 AM MDT, 8 hours 55 minutes earlier.
Area forecast discussion, Jul 4, 3:33 AM MDT, 8 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 333 AM MDT SUN JUL 4 2010 .SHORT TERM...TODAY THROUGH MONDAY NIGHT... TODAY...TEMPERATURES AT 200 AM ARE COOLER THAN 24 HOURS AGO IN THE WAKE OF THE COLD FRONT...WITH DOUBLE DIGIT COOLING NOTED AT RAWLINS...DOUGLAS AND CHADRON. TEMPERATURE AND DEWPOINT SPREADS NARROWING ...THUS AREAS OF FOG EXPECTED THROUGH MID MORNING ACROSS MUCH OF OUR CENTRAL AND SOUTHERN COUNTIES. AT LEAST SCATTERED SHOWERS AND THUNDERSTORMS ON TAP TODAY AS ANOTHER SHORTWAVE TROUGH APPROACHES THROUGH WYOMING AT PEAK HEATING WITH A MOIST LOW AND MID LEVEL AIRMASS PRESENT AND 700 MB POSITIVE THETA-E ADVECTION NOTED PROVIDING ELEVATED INSTABILITY THIS AFTERNOON. PREFER COOLER NAM MOS HIGH TEMPERATURES WITH EXPECTED CLOUD COVER AND SCATTERED SHOWERS. TONIGHT...SHORTWAVE TROUGH ALOFT CONTINUES MOVING EAST WITH DRYING NOTED IN THE LOW AND MID LEVELS...THUS DECREASING SHOWER CHANCES FROM WEST TO EAST. BOUNDARY LAYER DRIES OUT SOMEWHAT...THUS CHANCES FOR FOG WILL BE MINIMALIZED. MONDAY...ZONAL FLOW ALOFT PREVAILS. WITH DRYING THE LOW AND MID LEVELS AND WESTERLY FLOW AND NEGATIVE THETA-E ADVECTION...CHANCES FOR SHOWERS AND THUNDERSTORMS WILL BE QUITE SLIM. WARMER DAY ON TAP WITH 700 MB TEMPERATURES NEAR 10 CELSIUS AND PLENTY OF SUNSHINE. MONDAY NIGHT...NEXT COLD FRONT AND BAROCLINIC BAND MOVE SOUTH ACROSS OUR COUNTIES. CHANCES FOR SHOWERS AND THUNDERSTORMS WILL BE LIMITED BY THE LACK OF LOW AND MID LEVEL MOISTURE. .LONG TERM...TUESDAY THROUGH SUNDAY... FAIRLY PROGRESSIVE FLOW INITIALLY WILL TRANSITION TO A MUCH WEAKER/MORE STAGNANT PATTERN FOR THE LATTER HALF OF THE WEEK AND INTO THE UPCOMING WEEKEND. ON TUESDAY...A POSITIVELY TILTED TROUGH WILL MOVE THROUGH THE NR FRONT RANGE/DAKOTAS. THE COLD FRONT THAT WILL MOVE THROUGH MUCH OF THE AREA MONDAY NIGHT...IS EXPECTED TO BE DEEP ENOUGH TO CLEAR THE LARAMIE RANGE BUT WILL HANG UP ALONG THE MED BOWS ON TUESDAY. SO...WITH STRONG EAST/NORTHEAST BOUNDARY LAYER FLOW EAST OF THE MOUNTAINS PROVIDING AN OPTIMAL UPSLOPE REGIME AND MOISTURE ADVECTION...ISOLATED MAINLY EVENING SHOWERS/THUNDERSTORMS CAN BE EXPECTED TUESDAY. A NEARLY STATIONARY SFC HIGH PRESSURE BEHIND THE AFOREMENTIONED SFC COLD FRONT WILL MAINTAIN PERSISTENT BOUNDARY LAYER EASTERLY UPSLOPE FLOW ACROSS THE AREA THROUGH FRIDAY. SO ALTHOUGH NONE OF THE DAYS WILL BE A WASH-OUT...EXPECT UNSETTLED AFTERNOON/EVENING THUNDERSTORM CHANCES TO CONTINUE WEDNESDAY THROUGH FRIDAY. BY LATE FRIDAY...THE CWA WILL BE INFLUENCED BY ANTICYCLONIC FLOW AROUND THE WRN EXTENT OF THE BROAD RIDGE IN CONTROL OF THE SRN CONUS. SO THUNDERSTORM CHANCES WILL CONTINUE INTO NEXT WEEKEND MAINLY FOR AREAS ALONG AND WEST OF THE MOUNTAINS. COLD AIR ADVECTION BEHIND MONDAY NIGHTS COLD FRONT WILL DECREASE 700MB TEMPERATURES TO 5 TO 7C FOR TUESDAY AND WEDNESDAY...WHICH WILL YIELD HIGH TEMPERATURES ONLY REACHING THE 70S. THURSDAY WILL BE A TRANSITION DAY AS THE EASTERLY UPSLOPE BREAKS DOWN. TEMPERATURES WILL RETURN BACK TO NEAR OR SLIGHTLY ABOVE NORMAL FOR FRIDAY THROUGH SUNDAY. && .AVIATION...12Z TAF ISSUANCE MVFR AND LOCALIZED IFR CIGS WILL PERSIST INTO MID/LATE-MORNING AT KLAR...KCYS...KBFF...KAIA...AND KSNY. HOWEVER...THESE CIGS SHOULD LIFT TO VFR BY LATE MORNING/EARLY AFTERNOON. -SHRAS/-TSRAS CURRENTLY ACROSS SRN AND CENTRAL WYOMING WILL BEGIN TO IMPACT KRWL AND KLAR THIS MORNING...AND THE REST OF THE TERMINALS DURING THE AFTERNOON AND EARLY EVENING HOURS. A FEW STORMS MAY BECOME STRONG CONTAINING SMALL HAIL AND GUSTY WINDS. LOCALIZED MVFR CONDITIONS WILL BE POSSIBLE WITHIN THESE THUNDERSTORMS. THIS ACTIVITY WILL WEAKEN BY LATE EVENING...RETURNING ALL AREA TERMINALS BACK TO VFR...AS THE UPPER SYSTEM MOVES EAST OF THE AREA. && .FIRE WEATHER... RELATIVE HUMIDITIES WILL CONTINUE TO DECREASE THROUGH MONDAY AS THE ATMOSPHERE DRIES. ANOTHER COLD FRONT WILL MOVE SOUTH ACROSS THE DISTRICT MONDAY NIGHT WITH WINDS BECOMING NORTH. && .HYDROLOGY... THE NORTH PLATTE RIVER IN THE NEBRASKA PANHANDLE WILL REMAIN A CONCERN THROUGH THE WEEKEND. UPSTREAM RELEASES FROM RESERVOIRS IN EASTERN WYOMING WILL KEEP THE RIVER ABOVE FLOOD STAGE NEAR HENRY. THE RIVER SHOULD REMAIN NEAR 5.2 FEET INTO EARLY NEXT WEEK. RAINFALL THIS WEEKEND COULD ACCUMULATE BETWEEN A QUARTER AND HALF INCH OVER THE BASIN WHICH MAY RESULT IN SLIGHTLY HIGHER STAGE VALUES THAN PREDICTED. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/FIRE WEATHER/HYDROLOGY...RUBIN LONG TERM/AVIATION...HAHN
Hazardous weather outlook, Jul 4, 5:33 AM MDT, 6 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 533 AM MDT SUN JUL 4 2010 NEZ002-003-019>021-054-055-095-096-WYZ101>119-051145- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 533 AM MDT SUN JUL 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT AREAS OF FOG WILL OCCUR THIS MORNING ALONG THE SOUTHERN LARAMIE RANGE BETWEEN CHEYENNE AND LARAMIE. VISIBILITIES WILL BE REDUCED TO LESS THAN ONE HALF MILE WITHIN THE THICKEST FOG. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE TODAY. THE STRONGEST THUNDERSTORMS MAY CONTAIN SMALL HAIL...GUSTY WINDS TO 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THUNDERSTORMS ARE EXPECTED TO DISSIPATE BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND EVENING FROM TUESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Jul 4, 8:01 AM MDT, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 801 AM MDT SUN JUL 4 2010 WYZ101-103-041515- CONVERSE COUNTY LOWER ELEVATIONS WY-NORTH LARAMIE RANGE WY- 801 AM MDT SUN JUL 4 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CONVERSE COUNTY UNTIL 915 AM MDT... AT 751 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF ROLLING HILLS ESTATES TO 7 MILES NORTHEAST OF LITTLE MEDICINE SCHOOL...AND MOVING EAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH VERY HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... DOUGLAS... SAND CREEK RESERVOIR... GLENROCK... BOXELDER... ROLLING HILLS ESTATES... DEER CREEK... CAFFEE POINT... AYRES PARK... LAPRELE RESERVOIR... RED ROCK SPRING... I-25 EXIT 156... I-25 EXIT 151... I-25 EXIT 146... I-25 EXIT 135... THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 133 AND 172. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TURN AROUND...DON'T DROWN. JAMSKI
Special weather statement, Jul 4, 8:51 AM MDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 851 AM MDT SUN JUL 4 2010 WYZ101>103-105>108-041600- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-CONVERSE COUNTY LOWER ELEVATIONS WY-EAST PLATTE COUNTY WY-GOSHEN COUNTY WY-NIOBRARA COUNTY WY-NORTH LARAMIE RANGE WY-SHIRLEY BASIN WY- 851 AM MDT SUN JUL 4 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CONVERSE...NORTHEASTERN ALBANY...NORTHERN PLATTE...NORTHWESTERN GOSHEN AND SOUTHERN NIOBRARA COUNTIES UNTIL 1000 AM MDT... AT 842 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BILL TO 8 MILES EAST OF DOUGLAS TO 12 MILES SOUTHEAST OF LITTLE MEDICINE SCHOOL...AND MOVING EAST AT 25 TO 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH VERY HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... LUSK... SHAWNEE... MANNING RANCH... ESTERBROOK... THREE WILLOW SPRING... KEELINE... GLENDO... COW CREEK... LANCE CREEK... MANVILLE... SIBLEY PEAK... GLENDO RESERVOIR MARINA... HAT CREEK... REDBIRD... WINDY PEAK... LOST SPRINGS... I-25 EXIT 111... I-25 EXIT 100... THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 96 AND 134. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TURN AROUND...DON'T DROWN. JAMSKI
Special weather statement, Jul 4, 9:56 AM MDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 956 AM MDT SUN JUL 4 2010 NEZ095-WYZ102-107-108-041715- EAST PLATTE COUNTY WY-GOSHEN COUNTY WY-NIOBRARA COUNTY WY-NORTH SIOUX NE- 956 AM MDT SUN JUL 4 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PLATTE... NORTHWESTERN GOSHEN...SOUTHERN NIOBRARA AND NORTHWESTERN SIOUX COUNTIES UNTIL 1115 AM MDT... AT 945 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF LANCE CREEK TO GLENDO RESERVOIR MARINA...AND MOVING EAST AT 25 TO 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THESE STORMS WILL BE NEAR... MANVILLE AROUND 1005 AM MDT. HAT CREEK AND LUSK AROUND 1020 AM MDT. RAWHIDE BUTTES AROUND 1030 AM MDT. NODE AROUND 1040 AM MDT. WHITMAN AND JAY EM AROUND 1050 AM MDT. PRAIRIE CENTER...TURNER PEAK AND VAN TASSELL AROUND 1105 AM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TURN AROUND...DON'T DROWN. JAMSKI
Special weather statement, Jul 4, 10:57 AM MDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1057 AM MDT SUN JUL 4 2010 WYZ103-105-106-115-116-041815- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-LARAMIE VALLEY WY-NORTH LARAMIE RANGE WY-SHIRLEY BASIN WY-SOUTH LARAMIE RANGE WY- 1057 AM MDT SUN JUL 4 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ALBANY COUNTY UNTIL 1215 PM MDT... AT 1049 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SODA LAKE TO 9 MILES EAST OF ROCK RIVER TO 12 MILES NORTHEAST OF CENTENNIAL...AND MOVING EAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THESE STORMS WILL BE NEAR... WHEATLAND RESERVOIR #3 AROUND 1135 AM MDT. BOSLER AROUND 1205 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TURN AROUND...DON'T DROWN. JAMSKI
Special weather statement, Jul 4, 11:55 AM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1155 AM MDT SUN JUL 4 2010 WYZ106-115-116-041845- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-LARAMIE VALLEY WY-SOUTH LARAMIE RANGE WY- 1155 AM MDT SUN JUL 4 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ALBANY COUNTY UNTIL 1245 PM MDT... AT 1146 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BOSLER...OR 22 MILES NORTH OF LARAMIE... MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH VERY HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... BALDY PEAK AROUND 1230 PM MDT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JAMSKI
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 9:10 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 31 min |
| Jul 3, 9:21 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 24 min |
| Jul 3, 9:44 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Niobrara, Platte | 12 min |
| Jul 4, 12:37 PM MDT | Severe Thunderstorm Warning | CYS | Carbon | 35 min |
| Jul 4, 1:44 PM MDT | Tornado Warning | CYS | Platte | 29 min |
| Jul 4, 1:54 PM MDT | Severe Thunderstorm Warning | CYS | Carbon | 46 min |
| Jul 4, 2:08 PM MDT | Tornado Warning | CYS | Goshen, Platte | 52 min |
| Jul 4, 2:16 PM MDT | Tornado Warning | CYS | Laramie, Platte | 44 min |
| Jul 4, 2:38 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Carbon | 27 min |
| Jul 4, 2:51 PM MDT | Tornado Warning | CYS | Goshen, Laramie, Platte | 39 min |
| Jul 4, 2:56 PM MDT | Tornado Warning | CYS | Goshen | 36 min |
| Jul 4, 3:02 PM MDT | Tornado Warning | CYS | Albany, Carbon | 43 min |
| Jul 4, 3:26 PM MDT | Tornado Warning | CYS | Goshen, Laramie | 29 min |
| Jul 4, 3:35 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Platte | 42 min |
| Jul 4, 3:38 PM MDT | Tornado Warning | CYS | Goshen, Laramie | 40 min |
| Jul 4, 3:58 PM MDT | Tornado Warning | CYS | Albany, Laramie | 30 min |
| Jul 4, 4:32 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 33 min |
| Jul 4, 5:09 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie, Platte | 66 min |
| Jul 4, 5:55 PM MDT | Tornado Warning | CYS | Laramie | 50 min |
Nearby
Tornado Warnings in Wyoming, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.